# SDR QXEA2016031300114

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 37,117 hours, 38,975 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00326
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 17,095 hours, 18,517 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE FLIGHT AT FL190 RECEIVED A CABIN PRESSURE WARNING.  BLEEDS AERE ON AND NORMAL. COMPLIED WITH CABIN PRESS WARNING CHECKLIST AND DID AN EMERGENCY DESENT. EMERGENCY DECLARED. LANDING UNEVENTFUL. INTERROGATED CDS & FOUND FUALT CODE CPC/OF VALVE DATA FAIL MESSAGE. C/W FIM TASK 21-30-00-810-804 & MCN 621190-2. MCD & AFT CARGO DOOR SEAL INTEGRITY CHECK GGOD IAW AMM TASKS 52-11-31-790-801& 52-31-26-790-801. REMOVED & REPLACED AFT OUTFLOW VALVE IAW AMM TASKS 21-31-16-000-801/400-801. C/W FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM TASK 21-31-00-720-801, OP TEST GOOD, FAULT MESSAGE IN CDS CLEARED & CABIN PRESSURE WARNING DID NOT ILLUMINATE.
